MAUDE Adverse Event Report: MEDCAD ACCUPLATE 3DTI; ACCUPLATE 3DTI PATIENT-SPECIFIC PLATE

MEDCAD ACCUPLATE 3DTI; ACCUPLATE 3DTI PATIENT-SPECIFIC PLATE
Model Number MC-3DT011
Medical Device Problem Codes Difficult or Delayed Positioning (1157); Malposition of Device (2616)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant reported plates and guides did not fit the patient, but did fit the anatomical models.The complainant informed medcad that the surgery proceeded without the malfunctioning plates and guides.
 
Event or Problem Description
Plates and guides did not sit flush on patient anatomy.

Brand Name
ACCUPLATE 3DTI
Common Device Name
ACCUPLATE 3DTI PATIENT-SPECIFIC PLATE
Manufacturer (Section D)
MEDCAD
501 s. second ave.
suite a-1000
dallas TX 75226
Manufacturer (Section G)
MEDCAD
3401 technology dr.
unit 3
plano TX 75074
Manufacturer Contact
vishvani patel
501 s. second ave.
suite a-1000
dallas, TX 75226
2144538864
MDR Report Key20606280
Report Number3009196021-2024-00010
Device Sequence Number18028050
Product Code JEY
UDI-Device Identifier00810007632476
UDI-Public(01)00810007632476(10240253GAL
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberMC-3DT011
Device Catalogue NumberMC-3DT011
Device Lot Number240253GAL
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2024
Initial Report FDA Received Date11/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age74 YR
Patient SexFemale